Weighted Hardy inequalities with infinitely many sharp missing terms Weighted Hardy inequalities with infinitely many sharp missing terms

Access this Article

Search this Article

Author(s)

Abstract

The main purpose of this article is to improve classical weighted Hardy type inequalities by adding infinitely many sharp new missing terms. The key of proof is to construct a family of positive solutions for ordinary differential equations involving slowly increasing functions in their coefficients.

Journal

  • Mathematical Journal of Ibaraki University

    Mathematical Journal of Ibaraki University 46(0), 9-30, 2014

    College of Science, Ibaraki University

Codes

  • NII Article ID (NAID)
    130004697044
  • NII NACSIS-CAT ID (NCID)
    AA11169155
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    1343-3636
  • Data Source
    IR  J-STAGE 
Page Top